# SDR FDEA202401230277

- Difficulty date: January 23, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 63,645 hours, 30,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53770320206
- Condition: Cracked
- Location: Frm 24 S44l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT WAS FOUND WEB CRACK AT FR21,S-44L-2" REPLACED THE CRACK WEB WITH NEW ONE AT FR21, S-44L-2" I.A.W A300-600 SRM 51-72-10-001,   PAGE 2 AND SRM 51-40-21-001, PARA 6, PAGE7B-23, REPAIR CLASSIFIED AS MINOR PER GMM 6-2-  100.
